# SDR DU4R2005221

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CLIP AT STR-30 BL 0 BS 1620.  REMOVED STRINGER CLIP.  FABRICATED AND INSTALLED NEW REPAIR STRINGER CLIP 6" BY 1" FROM 7075-T6 .050 IAW B757 SRM 51-40-02, 51-70-11, 53-00-03, 51-20-02 AND 51-40-02.
